Barlam

172d

I need help my anxiousness is bad , wake up feeling like I’m having a panic attack everyday.. feel shaky and very anxious, everyday , can’t take a lot of medications , bad reactions, Dr. gave me to much Wellbutrin thought I was going crazy, lasted about 3 months, in 2021 I felt something snap in my head, have been feeling nauseous and anxious since , seeing a therapist and APN , haven’t been feeling right..

Gabapentin

Chronic or Recurrent Palpitations

Anxiety (Including GAD)

View all
  • Tadha1982

    172d

    Sending you healing vibrations virtually Hope you feel better Have you tried the ice water challenge when have that feeling You just either stick tour face in ice water. Or rub ice cube on wrist,back of tour neck.

    • Barlam

      172d

      no haven tried that, I think it could be physical too , but can’t find anything so far, just can’t take certain medications.

      • Tadha1982

        172d

        like your chest,lower back?? My anxiety triggers those pains as well or feel like you have a tight head band on?

  • pinky3

    172d

    Have you tried natural supplements? I hope you get through this. Remember, this too shall pass. Sending prayers and love your way. 🙏😊

    • Barlam

      172d

      it’s been going on for 2 yrs.

  • kay3

    172d

    Omg sorry you are going through this. So many days I feel the same. Some good but some just so bad. Why do you feel it made you feel crazy? What happend? If it was to much shouldn't they of lowered the dose?

    • Barlam

      172d

      I’m not taking it anymore, stopped as soon as I realized what was happening, I had been on it before, but weened myself off and told Dr. I wasn’t taking it anymore, then about a yr. later when Pandemic hit, I asked to go back on it, we’ll I guess she didn’t look at my chart, and seen I’d been off of it for a while, she put me back on the same dose I was taking, which was 300mg. Well she was suppose to start me with lower dose, which I didn’t know till my daughter read about, by then I had taken it for about 4 days, when my head started to feel like it was about to explode, and I couldn’t calm down , they had to give me Ativan, to calm me down..now I’m having that same feeling, like I can’t calm down, it’s a long story..

      • kay3

        172d

        oh wow!!! I am sorry. Honestly I would call them. How in the world would they not know your not on it? They usually ask what are yiu taking. Thsts a crazy dose to start again on. Definitely call them. They will probably wean you down. That isn't a good feeling you should he dealing with

  • Tadha1982

    172d

    Make a appointment with a neurologist

    • Barlam

      172d

      what will a neurologist do for anxiety, do you know?

      • Tadha1982

        172d

        not dor anxiety for the snap. It can be a nerve problem.

  • gurspaceport

    172d

    I'm not trying to seem condescending, but have you been get enough sleep? My anxiety gets really severe when I don't sleep right.

    • Barlam

      172d

      I get sometimes around 4 or 5 hrs. Sometimes less, they tried to give me something for sleep, I forget the name of it , but it made my anxiousness worse, like I was having a panic attack..

      • Barlam

        172d

        I think it’s more then anxiety, I had my thyroid checked, but they didn’t find anything, I just can’t relax I’m always feeling anxious, this is everyday, sometimes when I take a walk and go to the gym, it will ease up a little, but the next morning it’s back in fool force, I just don’t understand what’s causing it..

  • Hummingbird

    171d

    I feel head palpitations always at night sometimes in the day 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.